# SDR USAA001248

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 1 INCH BY 1 INCH IN 10 PLACES, BS 344, LBL 56 TO RBL 31.  INSTALLED T-CAP PER SRM 53-10-51.  CORROSION LEVEL 1/ C53-107-02.  (M)
